# SDR DALA2022111807423

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2499231) DURING INSPECTION FOUND DENT ON LOWER SKIN OF RH ELEVATOR, ELEV STA 118 APPROX. DENT ON LOWER SKIN OF RH ELEVATOR, ELEV STA 118 APPROX. WAS REPAIRED PER B-737-900ER S.R.M. 55-20-01-2R-1 .
